Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 9 months ago

Is it ok to use refreshing toner on your face while on Penicillin?

I have been on Penicillin for about a week now. I noticed that the skin on my face, around my mouth and my cheeks are a little bit dry. They aren't turning into rashes and it isn't itchy, but it feels a little dry and rough. I do have a little bit of eczema in the colder weather usually on my hands though (I live in Canada, it's starting to get cold now☹) Anyway, I have Olay refreshing toner and I was wondering if it's ok to use it while I am using Penicillin for 1 more week? Or should I wait until i am done taking it?

I am not worried that I am have a reaction or anything, because I am fine otherwise and I am not breaking out... (I heard penicillin can trigger eczema as well.)

So, I tried googling it, like I usually do to find answers but I never found anything about not using face/skin creams or anything. Allergies symptoms keep popping up on google, and like I said i am not allergic. I can't find what I am looking for 🙄🙄 Ugh, *sighs*

I am a bit of a worrywart when it comes to my health and taking drugs lol also my skin is sensitive to a lot of soaps and stuff so I always have to use and avoid certain things on my skin. I really care about my skin and I hate dry skin even if it's not itchy or rashing out.

(Sorry I know I type too much)

So, it is ok to use? If so, will it help? Or should I just wait another week to deal with it? Thanks in advance!

3 Answers

Relevance
  • Tavy
    Lv 7
    9 months ago
    Favorite Answer

    Of course it is, you can use anything on your skin. I am on penicillin for a chest infection and am using my normal products.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    9 months ago

    This is the person who asked the question

    I can't edit or update my question for some reason:

    I can't ask the doctor who prescribed them to me because it was a random doctor in the ER and not my typical family doctor...

    I can't call because I am deaf....

    I could go in and talk to them but I live outside the city and my car broke down last week. 🙄

    (Yeah, it's definitely NOT my month... lol)

    I don't feel like spending money to take an Uber to the city and back, wait hours to talk to someone, all just to ask a question.

    The doctor told me to go back in IF I experience trouble breathing, fever or swelling in the face and neck - which is not the problem. However, I would go back in if my dry skin gets worse and breaks out. I noticed it a few days ago, but never thought anything of it because of the cold weather. Now I am wanting to use a cleanser on my skin to help it and wondering if it's fine to use?

    • Commenter avatarLogin to reply the answers
  • Anonymous
    9 months ago

    Speak to the person who prescribed the penicillin. Was that an MD? If not, find an MD or walk in clinic.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.